# SDR SWAA2021031855544

- Difficulty date: February 13, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 46,096 hours, 27,633 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R.H WING TRAILING EDGE FIXED PANEL INBOARD OF DEFLECTION RIB BULB SEAL ATTACH BRACKET CRACKED ON FORWARD SIDE.(MARKED) / REMOVED AND REPLACED R.H WING TRAILING EDGE FIXED PANEL INBOARD OF DEFLECTION RIB BULB SEAL ATTACH BRACKET PER AMM 20-50-11 AND SRM 51-40-02.
